Review: could Acetaminophen And Codeine Phosphate cause Body Temperature Increased?


Body temperature increased is found among people who take Acetaminophen And Codeine Phosphate, especially for people who are female, 50-59 old , have been taking the drug for < 1 month, also take medication Carbocisteine, and have Cystic fibrosis . We study 2,967 people who have side effects while taking Acetaminophen and codeine phosphate from FDA and social media. Among them, 8 have Body temperature increased. Find out below who they are, when they have Body temperature increased and more.

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>

Acetaminophen And Codeine Phosphate

Acetaminophen and codeine phosphate has active ingredients of acetaminophen; codeine phosphate. It is often used in pain. (latest outcomes from Acetaminophen and codeine phosphate 3,204 users)

Body Temperature Increased

Body temperature increased has been reported by people with multiple sclerosis, schizophrenia, rheumatoid arthritis, high blood pressure, pain (latest reports from 13,387 Body temperature increased patients).

On Oct, 21, 2016

2,967 people reported to have side effects when taking Acetaminophen And Codeine Phosphate.
Among them, 8 people (0.27%) have Body Temperature Increased

Number of reports submitted per year:

Could Acetaminophen and codeine phosphate cause Body temperature increased?

Time on Acetaminophen And Codeine Phosphate when people have Body Temperature Increased *:

  • < 1 month: 100 %
  • 1 - 6 months: 0.0 %
  • 6 - 12 months: 0.0 %
  • 1 - 2 years: 0.0 %
  • 2 - 5 years: 0.0 %
  • 5 - 10 years: 0.0 %
  • 10+ years: 0.0 %

Gender of people who have Body Temperature Increased when taking Acetaminophen And Codeine Phosphate *:

  • female: 75 %
  • male: 25 %

Age of people who have Body Temperature Increased when taking Acetaminophen And Codeine Phosphate *:

  • 0-1: 0.0 %
  • 2-9: 25.0 %
  • 10-19: 12.5 %
  • 20-29: 12.5 %
  • 30-39: 0.0 %
  • 40-49: 25.0 %
  • 50-59: 25.0 %
  • 60+: 0.0 %

Top conditions involved for these people *:

  • Cystic Fibrosis (2 people, 25.00%)
  • Tympanic Membrane Perforation (1 person, 12.50%)
  • Rheumatoid Arthritis (1 person, 12.50%)
  • Pneumonia (1 person, 12.50%)
  • Infective Pulmonary Exacerbation Of Cystic Fibrosis (1 person, 12.50%)

Top co-used drugs for these people *:

  • Tramadol Hcl (2 people, 25.00%)
  • Meropenem (2 people, 25.00%)
  • Megestrol Acetate (2 people, 25.00%)
  • Ibuprofen (2 people, 25.00%)
  • Carbocisteine (2 people, 25.00%)

Top other side effects for these people *:

  • Flushing (3 people, 37.50%)
  • Dyspnoea (3 people, 37.50%)
  • Vomiting (2 people, 25.00%)
  • Paraesthesia (2 people, 25.00%)
  • Nausea (2 people, 25.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Body temperature increased when taking Acetaminophen and codeine phosphate?

Browse all side effects of Acetaminophen and codeine phosphate

a b c d e f g h i j k l m n o p q r s t u v w x y z

Drugs that are associated with Body temperature increased

Body temperature increased

Could your condition cause Body temperature increased

Body temperature increased

Related studies

You may be interested in these reviews

More reviews for: Acetaminophen and codeine phosphate, Body temperature increased

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.